MathSciNet Relay Station
MathSciNet bibliographic data
MR1167082 17C10
Fernández López, A.; García Rus, E.; Sánchez Campos, E.; Siles Molina, M. Strong regularity and generalized inverses in Jordan systems. Comm. Algebra 20 (1992), no. 7, 1917–1936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement